Alert archive / Tennessee / Tornado Warnings in 2015
Tornado Warning 1, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 3, 2015, 7:27 PM CDT for Lincoln County, Tennessee; Madison County, Alabama. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2015, 7:27 PM CDT (00:27 UTC)
- Expired
- Apr 3, 2015, 8:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Madison County, AL, Lincoln County, TN
The radar
The Northeast Alabama radar (KHTX), 42 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 7:50 PM CDT | TSTM WND DMG | 4 Ene Hazel Green, AL | TREE DOWN AT BOLES ROAD JUST WEST OF GREENVILLE PIKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 6:48 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
905
WFUS54 KHUN 040027
TORHUN
ALC089-TNC103-040100-
/O.NEW.KHUN.TO.W.0001.150404T0027Z-150404T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
727 PM CDT FRI APR 3 2015
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
SOUTHERN LINCOLN COUNTY IN MIDDLE TENNESSEE...
* UNTIL 800 PM CDT
* AT 727 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 8 MILES NORTHEAST OF ARDMORE...OR 10 MILES
SOUTHWEST OF FAYETTEVILLE...MOVING EAST AT 55 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
HAZEL GREEN AROUND 740 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
TAFT...KELSO...PLEVNA...CAMARGO AND FLINTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3513 8637 3513 8635 3512 8633 3513 8632
3503 8632 3489 8635 3496 8678 3499 8678
3499 8684 3516 8682
TIME...MOT...LOC 0027Z 275DEG 48KT 3506 8673
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SL.773 follow-up statements
614
WWUS54 KHUN 040037
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
737 PM CDT FRI APR 3 2015
ALC089-TNC103-040100-
/O.CON.KHUN.TO.W.0001.000000T0000Z-150404T0100Z/
MADISON AL-LINCOLN TN-
737 PM CDT FRI APR 3 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHERN
MADISON AND SOUTHERN LINCOLN COUNTIES...
AT 737 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES NORTHWEST OF HAZEL GREEN...OR 8 MILES SOUTHWEST
OF FAYETTEVILLE...MOVING EAST AT 50 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
HAZEL GREEN AROUND 740 PM CDT.
NEW MARKET AROUND 755 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
TAFT...KELSO...PLEVNA...CAMARGO AND FLINTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3513 8637 3513 8635 3512 8633 3513 8632
3503 8632 3489 8635 3496 8678 3500 8678
3514 8675
TIME...MOT...LOC 0037Z 277DEG 42KT 3504 8663
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SL.77854
WWUS54 KHUN 040048
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
748 PM CDT FRI APR 3 2015
ALC089-TNC103-040100-
/O.CON.KHUN.TO.W.0001.000000T0000Z-150404T0100Z/
MADISON AL-LINCOLN TN-
748 PM CDT FRI APR 3 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN MADISON AND SOUTHEASTERN LINCOLN COUNTIES...
AT 747 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR NEW MARKET...OR
9 MILES NORTH OF MOORES MILL...MOVING EAST AT 50 MPH.
HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADO WILL BE NEAR...
NEW MARKET AROUND 750 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
PLEVNA...LINCOLN...FLINTVILLE...ELORA AND FISK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3494 8668 3509 8663 3510 8632 3503 8632
3489 8635
TIME...MOT...LOC 0047Z 285DEG 42KT 3497 8646
TORNADO...OBSERVED
HAIL...1.00IN
$$
SL.77728
WWUS54 KHUN 040054
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
754 PM CDT FRI APR 3 2015
ALC089-TNC103-040100-
/O.CON.KHUN.TO.W.0001.000000T0000Z-150404T0100Z/
MADISON AL-LINCOLN TN-
754 PM CDT FRI APR 3 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN MADISON AND SOUTHEASTERN LINCOLN COUNTIES...
AT 754 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR NEW MARKET...OR
11 MILES NORTHEAST OF MOORES MILL...MOVING EAST AT 45 MPH.
HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN MADISON AND SOUTHEASTERN LINCOLN COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS...PLEVNA...FISK...LINCOLN...FLINTVILLE AND
CRYSTAL SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3493 8659 3508 8652 3507 8632 3503 8632
3489 8635
TIME...MOT...LOC 0054Z 274DEG 39KT 3499 8640
TORNADO...OBSERVED
HAIL...1.00IN
$$
SL.77What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 3, 7:04 PM CDT, 23 minutes earlier.
Area forecast discussion, Apr 3, 7:04 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 704 PM CDT FRI APR 3 2015 .MESOSCALE UPDATE... SUPERCELL CONVECTION HAS TAKEN SHAPE ALONG THE BROKEN LINE FROM SOUTHERN MIDDLE TN INTO NERN MS. CELLS ARE EXHIBITING MESOVORTICES IN SRN TN WITH A SELY STORM MOTION ENHANCING SR-INFLOW. KHTX VWP IS SHOWING A CURVED HODOGRAPH WITH 4-6KFT WINDS OF 40-50KT. 1KM SRH VALUES OF 150-200 M2/S2 ARE NOTED IN SPC MESOANALYSIS ACROSS NERN AL INTO TN ALONG THE CUMBERLAND PLATEAU. LINE IS MOVING INTO RELATIVE INSTABILITY/ML CAPE AXIS IN NRN/NERN AL, SO EXPECT INTENSIFICATION, AT LEAST TEMPORARILY, ALTHOUGH LOSS OF SOLAR HEATING MAY TEMPER THIS TREND LATER THIS EVENING. AWAITING UAH SWIRLL BALLOON RELEASE TO SUPPLEMENT 00Z RAOBS TO GET A BETTER HANDLE ON NEAR STORM ENVIRONMENT. AN ISOLATED TORNADO REMAINS POSSIBLE, WITH A GREATER RISK OF DAMAGING WINDS AND LARGE HAIL. THANKS TO SPC FOR COORDINATION OF THE SVR TSTM WATCH. KULA && .AVIATION... /ISSUED 648 PM CDT FRI APR 3 2015/ FOR 00Z TAFS... AS OF 2340Z...A COLD FRONT WAS ENTERING THE FORECAST AREA. THE FRONT WAS ACCOMPANIED WITH NUMEROUS SHOWERS/THUNDERSTORMS. SOME OF THE STORMS COULD BECOME SEVERE...WITH WIND GUSTS OVER 50KT AND OR LARGE HAIL. A THREAT OF SEVERE WEATHER WILL DIMINISH AS THE BOUNDARY PASSES TO THE EAST. WSW WINDS EAST OF THE FRONT WILL BECOME NW 10G20KT... THEN GRADUALLY DIMINISH TO AROUND 10KT AFTER MIDNIGHT. RAIN ACTIVITY WILL END FROM WEST TO EAST AFTER MIDNIGHT. MVFR...AND SOMETIMES LOWER CIG/VIS VALUES WILL BECOME VFR BEFORE DAYBREAK SAT. RSB && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Apr 3, 5:36 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 536 PM CDT FRI APR 3 2015 ALZ001>010-016-TNZ076-096-097-041100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 536 PM CDT FRI APR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... A RISK OF SEVERE THUNDERSTORMS STILL EXISTS THIS EVENING AS A COLD FRONT DROPS SOUTHEAST THROUGH THE REGION. A BROKEN LINE OF THUNDERSTORMS WILL MOVE BRISKLY THROUGH THE AREA AHEAD OF THE FRONT PRODUCING STRONG TO SEVERE STORMS. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN HAZARDS AT THIS TIME. THE STORMS SHOULD AFFECT AREAS FROM SOUTHERN MIDDLE TENNESSEE INTO NORTHWEST ALABAMA BETWEEN 6 PM AND 9 PM...AND THE REST OF NORTH CENTRAL AND NORTHEAST ALABAMA BETWEEN 8 PM AND 11 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... PATCHY FROST IS POSSIBLE ACROSS SOUTHERN MIDDLE TENNESSEE BY EARLY SUNDAY MORNING. A CHANCE OF THUNDERSTORMS WILL RETURN TO THE REGION LATE SUNDAY NIGHT AND PERSIST EACH DAY NEXT WEEK AS A MORE ACTIVE WEATHER PATTERN BECOMES ESTABLISHED. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE THIS EVENING.
In the hours before
Special weather statement, Apr 3, 5:45 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
545 PM CDT FRI APR 3 2015
ALZ006-009-032315-
MADISON AL-JACKSON AL-
545 PM CDT FRI APR 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MADISON AND NORTHWESTERN
JACKSON COUNTIES UNTIL 615 PM CDT...
AT 545 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
NORTHWESTERN HUNTSVILLE...MOVING NORTHEAST AT 45 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...MADISON...MOORES MILL...REDSTONE ARSENAL...
MERIDIANVILLE...HAZEL GREEN...MARSHALL SPACE FLIGHT CENTER...
UNIVERSITY OF ALABAMA IN HUNTSVILLE...ALABAMA A AND M UNIVERSITY AND
NEW MARKET.
LAT...LON 3484 8616 3463 8671 3473 8679 3483 8679
3499 8648 3499 8629
TIME...MOT...LOC 2245Z 240DEG 39KT 3475 8669
LNSpecial weather statement, Apr 3, 6:36 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 636 PM CDT FRI APR 3 2015 ALZ001-002-040015- LAUDERDALE AL-COLBERT AL- 636 PM CDT FRI APR 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAUDERDALE AND CENTRAL COLBERT COUNTIES UNTIL 715 PM CDT... AT 635 PM CDT...DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING STRONG THUNDERSTORM NEAR CHEROKEE...MOVING EAST AT 35 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FLORENCE...MUSCLE SHOALS...SHEFFIELD...TUSCUMBIA...KILLEN... CHEROKEE...LEIGHTON...ST. FLORIAN...UNDERWOOD-PETERSVILLE AND CENTER STAR. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3474 8799 3490 8798 3491 8745 3468 8747 TIME...MOT...LOC 2335Z 273DEG 31KT 3481 8790 SL.77
Special weather statement, Apr 3, 6:54 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 654 PM CDT FRI APR 3 2015 ALZ001-005-040045- LAUDERDALE AL-LIMESTONE AL- 654 PM CDT FRI APR 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAUDERDALE AND NORTHWESTERN LIMESTONE COUNTIES UNTIL 745 PM CDT... AT 654 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LEXINGTON...OR 18 MILES NORTHEAST OF FLORENCE...MOVING EAST AT 45 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LEXINGTON...ELKMONT...ANDERSON...LESTER...CAIRO...WHITEHEAD...GOOD SPRINGS...MT ROZELL...KINGTOWN AND LEGGTOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3499 8693 3481 8704 3491 8754 3500 8754 TIME...MOT...LOC 2354Z 273DEG 40KT 3497 8743 SL.77
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:11 PM CDT | Severe Thunderstorm Warning | HUN | Lincoln | 34 min |
| Apr 3, 7:17 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lincoln, Moore | 28 min |
| Apr 3, 8:02 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 28 min |
| Apr 4, 2:36 PM CDT | Frost Advisory | HUN | Franklin, Lincoln, Moore | 16 hr |
| Apr 3, 7:29 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 46 min |
| Apr 3, 7:41 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 34 min |
| Apr 3, 7:54 PM CDT | Tornado Warning | HUN | Madison | 36 min |
| Apr 3, 7:59 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 31 min |
| Apr 3, 8:20 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 40 min |
| Apr 3, 8:26 PM CDT | Tornado Warning | HUN | Jackson | 34 min |
| Apr 3, 8:29 PM CDT | Severe Thunderstorm Warning | HUN | Madison, Marshall, Morgan | 31 min |
| Apr 3, 8:52 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 23 min |
| Apr 3, 8:52 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 53 min |
| Apr 3, 8:54 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Madison, Marshall | 36 min |
| Apr 3, 9:10 PM CDT | Tornado Warning | HUN | DeKalb | 11 min |
| Apr 3, 9:26 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 34 min |
| Apr 3, 9:32 PM CDT | Tornado Warning | HUN | DeKalb | 28 min |
| Apr 3, 9:43 PM CDT | Tornado Warning | HUN | DeKalb | 12 min |
Nearby
Tornado Warnings in Tennessee, 2015Tornado Warnings in Alabama, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.